# SDR SIMA20141006013

- Difficulty date: October 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 10,680 hours, 6,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR-53MR-349 DENT & CRACK DAMAGE IN NLG WW STRUCTURE AT FS 202.75.  REPAIRED IAW EO CR-53MR-349.
